Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Not sexually active, yeast infection, night sweats, dizziness, cramps in abdomen, sore breasts. Causes?

I have not had sex in six months and am currently treating a yeast infection . For the past week or so I have been sweating up a storm at night (but no fever ), feeling a little dizzy at times, cramping in my lower abdomen a bit (period ended about two weeks ago), and my breasts are very sore...all not usual for me. Any clues?
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
My friend all the symptoms you have mentioned suggests vaginal candidiasis. A woman can suspect she has a yeast infection if she experiences an itching or burning sensation around the vagina (this can also happen during urination) if the pain or discomfort occurs in the vagina during sexual intercourse; or if the vaginal discharge resembles cottage cheese (in some cases it is thinner or it may not appear at all).
If you are having recurrent yeast infection then do have a HIV Test done as AIDS patients are prone for Candidiasis.
Oral and topical antifungal medication is available for the treatment of vaginal yeast infection, but if yeast is accompanied by another microbe, combination of treatments is required. Topical creams used to treat the yeast infection include Terazol, Monistat, Lotrimin and Femstat 3, whereas Lotrimin, Mycelex, Monistat, Terazol and Mycostatin are available in vaginal tablet form. Doctors usually opt for the vaginal treatment with vaginal tablets or suppositories.
Feel free to ask questions,if any.
Answered: Thu, 24 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor